Peter Hibberd, M.D., is a doctor whose advice is based on more than 28 years of hospital outpatient and inpatient experience and a medical advice columnist for Newsmax Magazine. He is an experienced emergency medicine physician, surgeon, and consultant. He is certified by the American Board of Emergency Medicine. He is also a fellow and active member of the American Academy of Family Physicians, an active member of the American College of Emergency Physicians, and a member and fellow of the American Academy of Emergency Medicine. Dr. Hibberd has earned numerous national and international professional certifications, memberships, and awards.

Thyroid Meds Cause Migraines

Tuesday, 17 Jan 2012 09:59 AM

 

Share:
A    A   |
   Email Us   |
   Print   |
   Forward Article  |
  Copy Shortlink

Question: I was diagnosed with hyperthyroidism in 2005 and have been on meds for it. I also have had severe migraines. I recently skipped my thyroid meds and found that I did not have a headache. I was taking Synthroid. Could it be bringing on migraines? I am a 56-year-old woman.


Dr. Hibberd's answer:

Yes, Synthroid can cause headaches, but you must not stop the medication without consulting your doctor. Thyroid disorder itself can be associated with headaches and migraines. You can ask your doctor for a prescription medication that can prevent migraines.

© HealthDay

Share:
   Email Us   |
   Print   |
   Forward Article  |
  Copy Shortlink
Ask Dr. Hibbert a question
Comments
>> Register to share your comments with the community.
>> Login if you are already a member.
blog comments powered by Disqus
 
Email:
Retype Email:
Country
Zip Code:
 
Find Your Condition
You May Also Like
Around the Web

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, NewsmaxWorld, NewsmaxHealth, are trademarks of Newsmax Media, Inc.

NEWSMAXHEALTH.COM
© Newsmax Media, Inc.
All Rights Reserved